# SDR HEEA079987

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,413 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Housing
- Part number: 206011721113
- Part serial: MWFS321
- Condition: Leaking
- Location: T/R Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL HOUSING LEAKING.
